MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CYSTOSCOPY IRRIGATION SET; SYSTEM, IRRIGATION, UROLOGICAL

BAXTER HEALTHCARE CORPORATION CYSTOSCOPY IRRIGATION SET; SYSTEM, IRRIGATION, UROLOGICAL
Catalog Number 2C4040
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that embedded particulate was discovered in an unspecified quantity of cysto/bladder irrigation sets.This was identified prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to b3, b5, d10, h3, h4 and h6.B3: this event occurred on 10/09/2020, previously submitted as "asku" b5: during follow up, it was further clarified that the embedded particulate was on the outer part of the tubing.The affected quantity is three (3), previously submitted as "unspecified quantity".H10: three (3) actual samples were received for evaluation.Visual inspection was performed using the naked eye which observed irregular brown flecks embedded in the tubing on multiple areas of all samples.The reported condition was verified.The cause of the condition is manufacturing related.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CYSTOSCOPY IRRIGATION SET
Common Device Name
SYSTEM, IRRIGATION, UROLOGICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10792807
Report Number1416980-2020-06886
Device Sequence Number19114686
Product Code LJH
UDI-Device Identifier00085412001050
UDI-Public(01)00085412001050
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K960787
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C4040
Device Lot NumberR20F22098
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2020
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1